Home Drink & Drugs

Facial swelling on pills

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Does anyone else suffer from this or is it just me?

After pills, no matter which ones (although stronger ones do affect me quicker/worse) bits of my face swell up and make me look very weird indeed. I get swollen eyelids, lips and somehow even my nose looks a bigger, different shape. We just laugh about it cos it's so bizarre - I do actually look like a cartoon fish. It lasts for the best part of 24 hours after a sesh.

Does anyone know of anything to prevent or reduce it cos it's really unattractive. The looks I've had off people in the streets the day after a night out have made me want to run and hide!

I don't suffer from comedowns so perhaps this is my payback?!

Comments

  • JadedJaded back for more Posts: 2,682
    Just a guess.....

    I'm taking a stab in the dark here but it sounds like you may be having a mild allergic or histamine reaction to something in the pills? You may be better finding out what it is before you take any more IMHO.

    If you have sore or swollen ankles or swelling anywhere else it could be dehydration - how much water do you drink? The worst case scenario is that it is a symptom of kidney failure..... But like I said it is a bit impossible to tell unless you are diagnosed and I don't want to scare you, but my advice is to find out in case it is serious.

    I'm trying to dig up some more information, what does everyone else think, anyone come across this before?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I think test your pills and see what's in them.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hmmmm, not the reassuring answers I was looking for... :eek:

    There's no other swelling and I'm pretty sure I drink enough water, plus it happens after doing pills elsewhere than clubs so I wouldn't as dehydrated as I would be if dancing all night.
    If it was kidney-related, would I not have some symptoms at any other times? As soon as I've slept the night off everything goes back to normal and there are no symptoms to speak of.

    I think the allergic reaction may well be possible as everyone in my family tends to swell up when bitten etc, and whenever I'm ill I normally get swollen lips. I think that's just the way my body chooses to tell me it's not well. It's not surprising that it'd do the same after drugs as it's not going to be happy about me putting it through that either.

    I could test my pills but it's happened every single time I've taken them (just over a year now) and each time I do they're different 'brands'. Wouldn't the only constant be MDMA itself?

    Anyway, I do a lot less nowadays and am going to try out legal caps soon as the downside of drugs has started to be more than I'm willing to put up with for a few good hours clubbing. But, there'll always be those nights where I get tempted so if anyone does have any experience with this I'd still be grateful to hear it :)
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I get swollen eyelids when I take them, I don't think all of my face swells tho. I also get really bad skin when I take them & I seem to notice things like that more when I'm wrecked.

    It always happens if I take ket tho, my whole face swells up & becomes distorted.

    It may be that you drink too much water and it is retaining it in your face. Although I have no scientific evidence that this theory makes any sense!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I'd say its either the reaction idea or it could just be a problem with high blood pressure, I know I get really red lips when I've been out for a heavy night and a couple of asprin seems to get rid of that.

    You could try taking a piriton after you have come down from the pills, although I wouldnt mix the two, they might not like each other.
Sign In or Register to comment.